Alert archive / Oklahoma / Wind Advisories in 2022
Wind Advisory 9, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Mar 21, 2022, 1:27 PM CDT for 31 counties in Oklahoma; 4 counties in Texas. It took effect at Mar 22, 2022, 4:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2022, 1:27 PM CDT (18:27 UTC)
- In effect from
- Mar 22, 2022, 4:00 AM CDT
- Expired
- Mar 22, 2022, 7:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Norman, OK
All 35 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Comanche County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Logan County, OK, Major County, OK, McClain County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Roger Mills County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Foard County, TX, Hardeman County, TX, Knox County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 123 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 6.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2572 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
837 WWUS74 KOUN 211827 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 127 PM CDT Mon Mar 21 2022 OKZ004>006-009>011-014>017-021>023-033>038-TXZ083>085-220230- /O.NEW.KOUN.WI.Y.0009.220322T0900Z-220323T0000Z/ Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey- Custer-Blaine-Beckham-Washita-Caddo-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Hardeman-Foard-Wilbarger- Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena, Carmen, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Quanah, Crowell, and Vernon 127 PM CDT Mon Mar 21 2022 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM CDT TUESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of northwest, southwest and western Oklahoma and northern Texas. * WHEN...From 4 AM to 7 PM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
3 follow-up statements
567 WWUS74 KOUN 220131 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 831 PM CDT Mon Mar 21 2022 OKZ004>006-009>011-014>017-021>023-033>038-TXZ083>085-230000- /O.CON.KOUN.WI.Y.0009.220322T0900Z-220323T0000Z/ Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey- Custer-Blaine-Beckham-Washita-Caddo-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Hardeman-Foard-Wilbarger- Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena, Carmen, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Quanah, Crowell, and Vernon 831 PM CDT Mon Mar 21 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT TUESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of northwest, southwest and western Oklahoma and northern Texas. * WHEN...From 4 AM to 7 PM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
273 WWUS74 KOUN 220758 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 258 AM CDT Tue Mar 22 2022 OKZ004-005-009-010-014>016-230000- /O.UPG.KOUN.WI.Y.0009.220322T0900Z-220323T0000Z/ /O.NEW.KOUN.HW.W.0001.220322T0900Z-220323T0000Z/ Harper-Woods-Ellis-Woodward-Roger Mills-Dewey-Custer- Including the cities of Buffalo, Laverne, Alva, Shattuck, Arnett, Gage, Fargo, Woodward, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, and Clinton 258 AM CDT Tue Mar 22 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...North winds 35 to 45 mph with gusts up to 60 mph expected. * WHERE...Harper, Woods, Ellis, Woodward, Roger Mills, Dewey and Custer Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Damaging winds could blow down trees and power lines. Some power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ OKZ007-008-012-013-018>020-024-025-027>029-TXZ087-230000- /O.EXA.KOUN.WI.Y.0009.220322T0900Z-220323T0000Z/ Grant-Kay-Garfield-Noble-Kingfisher-Logan-Payne-Canadian-Oklahoma- Grady-McClain-Cleveland-Knox- Including the cities of Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Enid, Perry, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Munday, and Knox City 258 AM CDT Tue Mar 22 2022 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts of 45 to 50 mph expected. * WHERE...Portions of central and northern Oklahoma and northern Texas. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ OKZ006-011-017-021>023-033>038-TXZ083>085-230000- /O.CON.KOUN.WI.Y.0009.220322T0900Z-220323T0000Z/ Alfalfa-Major-Blaine-Beckham-Washita-Caddo-Harmon-Greer-Kiowa- Jackson-Tillman-Comanche-Hardeman-Foard-Wilbarger- Including the cities of Cherokee, Helena, Carmen, Fairview, Watonga, Geary, Okeene, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Quanah, Crowell, and Vernon 258 AM CDT Tue Mar 22 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Northwest winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of northwest, southwest and western Oklahoma and northern Texas. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
483 WWUS74 KOUN 222355 AAA NPWOUN URGENT - WEATHER MESSAGE...UPDATED National Weather Service Norman OK 655 PM CDT Tue Mar 22 2022 OKZ004-005-009-010-014>016-230100- /O.EXP.KOUN.HW.W.0001.000000T0000Z-220323T0000Z/ Harper-Woods-Ellis-Woodward-Roger Mills-Dewey-Custer- Including the cities of Buffalo, Laverne, Alva, Shattuck, Arnett, Gage, Fargo, Woodward, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, and Clinton 655 PM CDT Tue Mar 22 2022 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING... Northwest winds will remain gusty tonight, but much weaker than the winds seen earlier in the day. $$ OKZ006>008-011>013-017>025-027>029-033>038-TXZ083>085-087-230100- /O.EXP.KOUN.WI.Y.0009.000000T0000Z-220323T0000Z/ Alfalfa-Grant-Kay-Major-Garfield-Noble-Blaine-Kingfisher-Logan- Payne-Beckham-Washita-Caddo-Canadian-Oklahoma-Grady-McClain- Cleveland-Harmon-Greer-Kiowa-Jackson-Tillman-Comanche-Hardeman- Foard-Wilbarger-Knox- Including the cities of Cherokee, Helena, Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Fairview, Enid, Perry, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Stillwater, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Quanah, Crowell, Vernon, Munday, and Knox City 655 PM CDT Tue Mar 22 2022 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... Northwest winds will remain gusty tonight, but weaker than the winds seen earlier in the day. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Mar 21, 12:04 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Mar 21, 12:04 PM CDT, 1 hour 23 minutes before
Area Forecast Discussion National Weather Service Norman OK 1204 PM CDT Mon Mar 21 2022 ...New AVIATION... .SHORT TERM... (Today and tonight) Issued at 243 AM CDT Mon Mar 21 2022 Upper trough near the four corners area early this morning will continue to push east today. As this system approaches, deep southerly flow will bring increasing amounts of moisture northward into the area. Expect to see widespread rain developing through the morning hours with an increasing chance of thunderstorms. Deep layer moisture will result in efficient rain producers and some areas could pick up a rather quick 1 to 2 inches of rain. However, very dry conditions and an overall rather short window of heavier rainfall should limit the overall flood risk, but some flooding remain possible, especially across areas east of I-44/I-35 corridor from mid-morning into the afternoon hours. Unfortunately western parts of the area is expected to see less rainfall, but could still pick up half an inch to possibly an inch of rain. This should provide at least a short reprieve from the fire concerns. Although instability will be rather limited through much of the day across most of the area, it should be sufficient for a few mainly elevated strong to severe storms across the southern half of Oklahoma southward into Texas. Large hail will be the main hazard with these storms. Some of the models do show a window late this afternoon when surfaced-based storms could occur near the Red River south into north Texas. These storms would pose not only a hail risk, but also have the potential for damaging winds and a low end tornado risk. As the upper low tracks east/northeast tonight, a strong cold front will enter northwest Oklahoma and will move through much of the area overnight. Strong, gusty north winds will develop behind the front with much cooler airmass surging south as well. There is a chance the column will cool sufficiently for the rain to possibly mix with snow across northwest Oklahoma late tonight. && .LONG TERM... (Tuesday through Sunday) Issued at 243 AM CDT Mon Mar 21 2022 Upper low will continue to lift northeast Tuesday with precip chances ending from southwest to northeast through the day. North winds will continue to increase Tuesday morning and will likely need a Wind Advisory for much of western into central Oklahoma and western north Texas. Winds will gradually relax but will remain quite breezy through the day Wednesday. Temperatures will remain cool/cold through the middle of the week and the potential for a freeze in parts of the area to occur multiple mornings, the coldest being Thursday morning when a majority of the area could drop to near or below 32 degrees. A warming trend is then expected to commence by late in the week into the weekend. && .AVIATION... (18Z TAFS) Issued at 1157 AM CDT Mon Mar 21 2022 A storm system currently coming through will maintain MVFR reduced to IFR conditions at all terminals through most of the forecast period. Expect TSRA at least through 02Z. A cold front will be coming through between 06-14Z shifting the surface winds out of the north at all of our terminals. Expect windspeeds at 20-25 kt with gusts up to 35kts behind the cold front. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 58 42 48 37 / 100 50 30 10 Hobart OK 61 37 51 35 / 100 40 20 0 Wichita Falls TX 66 42 54 38 / 100 20 20 0 Gage OK 58 32 50 31 / 90 100 30 0 Ponca City OK 59 41 49 35 / 100 90 60 10 Durant OK 66 50 59 40 / 100 70 30 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...30 LONG TERM....30 AVIATION...68
Hazardous weather outlook, Mar 21, 12:18 PM CDT, 1 hour 9 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1218 PM CDT Mon Mar 21 2022 OKZ004>048-050>052-TXZ083>090-221730- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1218 PM CDT Mon Mar 21 2022 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Thunderstorms will increase in areal coverage this afternoon across much of Oklahoma and north Texas. The strongest storms will produce heavy rainfall and hail up to quarter size through mid afternooon. Late in the afternoon, surface low pressure center will develop in southwest Oklahoma, with a dryline extending southward. Additional thunderstorms are expected to form along and ahead of this dryline. Instability and wind shear will be favorable for supercell thunderstorms that will be capable of producing hail to the size of golfballs, 60 to 70 mph wind gusts and possibly a couple of tornadoes. These storms will move quickly east across far southern Oklahoma and north Texas during the late afternoon and evening hours. .Heavy Rainfall... Heavy rainfall will be possible with the storms today, which may lead to localized flooding, especially in urban areas. The highest risk for flooding would be along and east of the I-35 corridor. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... .Strong Winds... Strong north winds will be possible Tuesday behind a cold front, with the strongest winds expected across western Oklahoma. Wind gusts of 40 to 50 mph will be possible. .Fire Weather... Strong north winds will create elevated fire weather conditions across parts of western Oklahoma and western north Texas Tuesday and Wednesday.Elevated conditions may occur again Sunday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Mar 21, 11:32 AM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Norman OK
1132 AM CDT Mon Mar 21 2022
OKZ019-020-024>030-040-211700-
Payne OK-Grady OK-Oklahoma OK-Logan OK-Canadian OK-Pottawatomie OK-
Cleveland OK-Garvin OK-McClain OK-Lincoln OK-
1132 AM CDT Mon Mar 21 2022
...Strong thunderstorms will impact portions of northwestern Garvin,
eastern Grady, western Lincoln, Oklahoma, Cleveland, southeastern
Logan, south central Payne, southeastern Canadian, northwestern
Pottawatomie and McClain Counties through NOON CDT...
At 1131 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Arcadia to near Oklahoma City to 3 miles
north of Lindsay. Movement was north northeast at 50 mph.
HAZARD...Wind gusts of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Oklahoma City, Norman, Edmond, Moore, Midwest City, Shawnee, Del
City, Newcastle, Blanchard, Purcell, Chandler, Mustang, Choctaw, The
Village, Noble, Tuttle, Harrah, Slaughterville, McLoud and Spencer.
This includes the following highways...
Interstate 35 between mile markers 81 and 148.
Interstate 40 between mile markers 144 and 183.
Interstate 44 between mile markers 89 and 172.
Interstate 240 between mile markers 1 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3526 9702 3473 9740 3468 9784 3520 9784
3590 9730 3606 9714 3586 9674
TIME...MOT...LOC 1631Z 197DEG 48KT 3567 9728 3533 9720 3489 9762
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
03Special weather statement, Mar 21, 12:00 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Norman OK
1200 PM CDT Mon Mar 21 2022
OKZ032-211715-
Hughes OK-
1200 PM CDT Mon Mar 21 2022
...A strong thunderstorm will impact portions of northeastern Hughes
County through 1215 PM CDT...
At 1200 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wetumka, moving north at 55 mph.
HAZARD...Wind gusts of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wetumka and Lamar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3508 9614 3521 9633 3529 9631 3529 9604
TIME...MOT...LOC 1700Z 197DEG 49KT 3527 9620
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
03The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 21, 11:32 AM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, McClain, Oklahoma | 28 min |
| Mar 21, 11:55 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, Kingfisher, Logan, McClain and 1 more | 2 hr |
| Mar 21, 12:00 PM CDT | Special Weather Statement | OUN | Hughes | 15 min |
| Mar 21, 2:13 PM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 2 hr |
| Mar 21, 4:32 PM CDT | Special Weather Statement | OUN | Cotton | 28 min |
| Mar 21, 4:56 PM CDT | Areal Flood Advisory | OUN | Stephens | 3 hr |
| Mar 21, 4:56 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 27 min |
| Mar 21, 5:03 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 42 min |
| Mar 21, 5:09 PM CDT | Tornado Warning | OUN | Jefferson, Love | 36 min |
| Mar 21, 5:26 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 5 hr |
| Mar 21, 5:27 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love | 24 min |
| Mar 21, 5:35 PM CDT | Tornado Warning | OUN | Love | 10 min |
| Mar 21, 5:43 PM CDT | Severe Thunderstorm Warning | OUN | Love, Marshall | 62 min |
| Mar 21, 5:58 PM CDT | Special Weather Statement | OUN | Carter, Garvin, Murray | 47 min |
| Mar 21, 6:28 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 47 min |
| Mar 21, 6:32 PM CDT | Tornado Warning | OUN | Bryan, Johnston, Marshall | 29 min |
| Mar 21, 6:42 PM CDT | Special Weather Statement | OUN | Pontotoc | 33 min |
| Mar 21, 6:59 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 29 min |
| Mar 21, 2:11 PM CDT | Special Weather Statement | OUN | Knox | 34 min |
| Mar 21, 2:47 PM CDT | Special Weather Statement | OUN | Foard, Knox | 28 min |
| Mar 21, 3:17 PM CDT | Special Weather Statement | OUN | Archer, Wichita | 43 min |
| Mar 21, 3:22 PM CDT | Special Weather Statement | OUN | Wilbarger | 38 min |
| Mar 21, 4:05 PM CDT | Special Weather Statement | OUN | Jack | 25 min |
| Mar 21, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 17 min |
| Mar 21, 4:16 PM CDT | Tornado Warning | OUN | Clay | 14 min |
Nearby
Wind Advisories in Oklahoma, 2022Wind Advisories in Texas, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.